Grocery
- Medicines
- Antiseptics & Antibacterials
- Childrens Medicines
- Cold Remedies
- Condoms
- Creams
- First Aid
- Indigestion Relief
- Pain Relief
All prices shown exclude VAT
Panadol Extra Advance Pain Relief Tablets, 500mg Paracetamol Tablets with 65 mg Caffeine, Pack of 14
14s × 12 × 1
Product: | Panadol Extra Advance Tablets Compack 14s |
---|---|
RSP: | £3.50 |
Pack Size: | 14s |
Product Code: | 820514 |
Retail EAN: | 5000347045219 |
Vat Rate: | Standard |
Brand: | Panadol |
Product Marketing
How Panadol Extra
Advance Works
The combination of
ingredients in Panadol Extra Advance are clinically proven to provide effective
relief for tough pain, including headache, migraine, backache, toothache, and
rheumatic pain. The tablets contain two active ingredients to provide relief
from the fever, aches and pains of cold and flu. Paracetamol is a painkiller
and reduces temperature when you have a fever, whilst caffeine acts to further help
the effectiveness of paracetamol.
Panadol
Extra Advance 500mg/65mg Tablets. Always
read the label.
1. Clinically proven ingredients to relieve tough pain
2. Provides up to 37% more powerful pain relief than standard paracetamol
3. Fast-acting pain relief for 6 types of tough pain
4. Panadol Extra Advance 500mg/65mg Tablets. Always read the label.
5. The tablets contain two active ingredients to provide relief from the fever, aches and pains of cold and flu.
Ingredients
Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Additional Information
- Pack Type: Box
Preparation and Usage
For oral use. Adults (including the elderly) and children aged 16 years and over: Swallow 2 tablets every 4-6 hours as needed, leaving at least 4 hours between doses. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Swallow 1 tablet every 4-6 hours as needed, leaving at least 4 hours between doses. Do not take more than 4 tablets in 24 hours. Do not take more than the recommended dose. Do not take more frequently than every 4 hours. Do not give to children under 12 years. Panadol Extra Advance 500mg/65mg Tablets. Always read the label.
Storage
Store below 25°C.
Safety
TAKE SPECIAL CARE Ask your doctor before you take this medicine if you have liver or kidney disease, including alcoholic liver disease. If you have a severe infection (see section 1 inside for more information). Avoid too much caffeine in drinks like coffee and tea, High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. WARNINGS Talk to a doctor at once if you take too much this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. If headaches become persistent, see your doctor. Keep out of the sight and reach of children.
Manufacturer’s Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway Wholesale uses reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway Wholesale has no control over and no liability for the contents of that website. Bestway Wholesale accepts no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway Wholesale websites. Bestway Wholesale is reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway Wholesale' prior consent, nor without due acknowledgement.